# SDR SWIA202159031

- Difficulty date: April 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 693-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* MULTIPLE AREAS OF CORROSION ON R/H PRESSURE SILL BETWEEN F/S 693-847     (C-CHECK RO 6/22/2021)    APPLIED TEMPORARY REPAIR TO RIGHTHAND PRESSURE SILL BETWEEN FS693.00 TO FS847.00 IAW REO 690-53-41-263 REV -- DATE 2021-04-28 STEPS 1-10. (SEE CONTINUATION FOR FURTHER DETAILS) / REINSPECT REQUIREMENT AT 1600 FLIGHT HOURS AND RECURRING INSPECTIONS REQUIRED EVERY 3200 FLIGHT HOURS THEREAFTER PER REO 690-53-41-263 REV-- DATED 2021-04-28 STEPS 11 AND 12 / AT THE EXPIRY OF 5595 FLIGHT CYCLES REPLACE REWORKED PRESSURE SILL DECKS PER REO 690-53-41-263 REV-- DATED 2021-04-28 STEP 13 / COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED,
